一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (332k)  required ID / password
Article in Japanese

Case Report

A case involving careful control of cytomegalovirus infection during immunosuppressive therapy for severe immune-related adverse events caused by nivolumab

Yoshiaki Aminoa  Shinya Uematsua  Takahiro Yoshizawaa  Ken Uchiboria  Atsushi Horiikeb  Makoto Nishioa 

aDepartment of Thoracic Medical Oncology, Cancer Institute Hospital of Japanese Foundation for Cancer Research
bDivision of Medical Oncology, Department of Medicine, Showa University School of Medicine

ABSTRACT

A 72-year-old male with metastatic non-small cell lung cancer received nivolumab as second line treatment. Two series of nivolumab were administered while prednisolone (PSL) was used for control of enteritis, an immune-related adverse event (irAE). After the third initiation of nivolumab simultaneously with 10 mg/day of PSL, severe cholangitis leading to emergency admission to hospital occurred. Because of his poor response to 2 mg/kg of PSL, combination therapy of steroid and mycophenolate mofetil was started. During this combination therapy, we executed pre-emptive therapy for cytomegalovirus infection twice. We should manage cancer patients with intractable irAE carefully as treatment for irAE induces a long period of severe immunosuppression.

KEYWORDS

Immune checkpoint inhibitor  Immune-related adverse event (irAE)  Cytomegalovirus (CMV)  Pre-emptive therapy 

Received 31 Jan 2020 / Accepted 7 Sep 2020

AJRS, 10(1): 33-36, 2021

Google Scholar